# SDR SWAA202203045368

- Difficulty date: March 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO COMPARTMENT CAPSTRIP MARKED R/H AFT OF CARGO DOOR; IS CORRODED ON BOTTOM. / INSTALLED NEW AFT CARGO CAP STRIP RH AFT OF CARGO DOOR ON CARD: J-PANEL-141-CLOSE
